Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39603

A Bounce in My Step

Stoper54

120 views

Day 54

Red marks and healing blemishes; one micoscopic whitehead on my lip; but no active acne. I have my two month dermatologist meeting next week. I’m hoping that I’ll only have to be on Accutane another two months.

I’ve noticed my confidence is returning but at a higher level than it was before my skin issues began. I feel more balanced; there are less bad days; my sense of humor has returned. Overall, I have a bounce in my step that causes me to appreciate the world at a higher level than I did before.

Side effects: Chapped lips and slightly itchy skin. Flushed face from time to time.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×